# SDR VE7A2020022740001

- Difficulty date: February 24, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N370PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0464
- Aircraft time: 7,167 hours, 14,192 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Shorted
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM 2000FT TO 3000FT IN RAINING CONDITIONS, THE #2 ENGINE FIRE LIGHT AND AUDIO ALARM ACTIVATED.  #2 ENGINE DECK FITTING AT AIRFRAME BULKHEAD WAS FOUND WITH A SIZEABLE AMOUNT OF WATER INTRUDING ON PINS.  (EVENT HAPPENED DURING HARD RAIN.)
